# SDR UALA2010040601149

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 33,920 hours, 4,143 cycles
- Engine: Pwa PW4090
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 176422F777
- Condition: Faulty
- Location: Seat 11d,E,F
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11D, E & F THE VIDEO & AUDIO INOP. CREW SMELLED SMOKE IN THAT AREA BEFORE TAKEOFF.  MAINT CKD BUT DIDN'T FIND OR SMELL ANYTHING.  FOUND VDB ITSELF SMELLED A LITTLE, REPLACED VDB AND VIDEO WORKS BACK TO NORMAL. SMELL DID NOT OCCUR WHILE ON GROUND.
